MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL; INTRAOCULAR LENS
Model Number DFT315
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Results from the product history record review indicated the product met release criteria.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative has reported a faulty lens.Additional information has been requested.
 
Additional Manufacturer Narrative
The lens was returned advanced just past the loading area in a qualified cartridge.The lens and haptic positions were acceptable.The cartridge had evidence it was placed into a handpiece.No cartridge damage observed.The cartridge was cleaned for further evaluation.The lens was removed during cleaning.The lens was evaluated and no damage was observed.Device top coat dye stain testing was conducted with acceptable results.The root cause for the reported complaint could not be determined.The reporter did not provide any detail related to the complaint of "faulty".The lens was returned positioned correctly in a cartridge.The lens and cartridge were individually evaluated.No lens or cartridge damage or abnormalities were observed.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8175514979
MDR Report Key12624057
Report Number1119421-2021-01924
Device Sequence Number11848237
Product Code POE
UDI-Device Identifier00380652421669
UDI-Public00380652421669
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2025
Device Model NumberDFT315
Device Lot Number15067093
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL, CARTRIDGE D
Patient SexUnknown